MathSciNet Relay Station
MathSciNet bibliographic data
MR1908833 34A99 (34A34 34A45 39A05)
Davis, John M.; Henderson, Johnny; Prasad, K. Rajendra Upper and lower bounds for the solution of the general matrix Riccati differential equation on a time scale. Dynamic equations on time scales. J. Comput. Appl. Math. 141 (2002), no. 1-2, 133–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement